# SDR KCSA201402171009

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 100,905 hours, 19,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT UPPER DECK LT SIDE ILLUMINATES BRIEFLY WHEN EMERGENCY LIGHT SWITCH IS RETURNED TO OFF POSITION.
